# SDR ASAA2013071695620

- Difficulty date: July 16, 2013
- Submitted: July 18, 2013
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 25,511 hours, 7,686 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: False Indication
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER ENGINE START FMC DISAGREE MESSAGE.  ACFT GROUNDED.  ACCOMPLISHED QRH - FMC DISAGREE MESSAGE NO LONGER DISPLAYED.
